# SDR SWAA2017051713796

- Difficulty date: March 7, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 27,945 hours, 16,324 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Separated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AFT FLAP TRAILING EDGE SEPARATED, 14" OUTBOARD OF THE INBOARD MOST EDGE.  REPAIRED AFT FLAP PER SRM.
